# SDR AU001261

- Difficulty date: December 1, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23057142
- Condition: Cracked
- Location: Compressor
- Part time: 898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE LOWER COMPRESSOR CASE HALF HAD DEBONDING OF THEPLASTIC BAND SECTION BETWEEN NR 3 AND NR 4 STAGES. EXCESSIVE SPOOL RUB EVIDENT ON THE PLASTIC SECTIONS CAUSING EXCESSIVE CRACKING. CIRCUMFERENTIAL CRACKING WAS FOUND ACROSS THE ENTIRE SECTION OF THE THIRD AND FOURTH STAGE BAND PLASTIC SECTION. SUSPECT CAUSED BY CORROSION.
